首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
RELATION SATISFIED BY FOURIER COEFFICIENTS OF THETA-SERIES OF DEGREE ONE AND 2
被引:3
|
作者
:
OZEKI, M
论文数:
0
引用数:
0
h-index:
0
机构:
RYUKYU UNIV,DEPT MATH,OKINAWA,JAPAN
RYUKYU UNIV,DEPT MATH,OKINAWA,JAPAN
OZEKI, M
[
1
]
机构
:
[1]
RYUKYU UNIV,DEPT MATH,OKINAWA,JAPAN
来源
:
MATHEMATISCHE ANNALEN
|
1976年
/ 222卷
/ 03期
关键词
:
D O I
:
10.1007/BF01362579
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:225 / 228
页数:4
相关论文
共 50 条
[1]
ON THE FOURIER COEFFICIENTS OF BIQUADRATIC THETA-SERIES
ECKHARDT, C
论文数:
0
引用数:
0
h-index:
0
ECKHARDT, C
PATTERSON, SJ
论文数:
0
引用数:
0
h-index:
0
PATTERSON, SJ
[J].
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY,
1992,
64
: 225
-
264
[2]
Uniform bounds for Fourier coefficients of theta-series with arithmetic applications
Blomer, V
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Toronto, Dept Math, Toronto, ON M5S 3G3, Canada
Univ Toronto, Dept Math, Toronto, ON M5S 3G3, Canada
Blomer, V
[J].
ACTA ARITHMETICA,
2004,
114
(01)
: 1
-
21
[3]
SIEGEL THETA-SERIES OF DEGREE-2 OF EXTREMAL LATTICES
PETERS, M
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MUNSTER,INST MATH,W-4400 MUNSTER,GERMANY
UNIV MUNSTER,INST MATH,W-4400 MUNSTER,GERMANY
PETERS, M
[J].
JOURNAL OF NUMBER THEORY,
1990,
35
(01)
: 58
-
61
[4]
THETA-SERIES OF WEIGHT 3/2
STURM, J
论文数:
0
引用数:
0
h-index:
0
机构:
COLUMBIA UNIV,DEPT MATH,NEW YORK,NY 10027
COLUMBIA UNIV,DEPT MATH,NEW YORK,NY 10027
STURM, J
[J].
JOURNAL OF NUMBER THEORY,
1982,
14
(03)
: 353
-
361
[5]
THETA-SERIES WITH HARMONIC COEFFICIENTS IN SIEGEL MODULAR-GROUPS
FREITAG, E
论文数:
0
引用数:
0
h-index:
0
FREITAG, E
[J].
MATHEMATISCHE ANNALEN,
1980,
254
(01)
: 27
-
51
[6]
FOURIER COEFFICIENTS OF SEXTIC THETA SERIES
Broeker, Reinier
论文数:
0
引用数:
0
h-index:
0
机构:
Brown Univ, Dept Math, Box 1917, Providence, RI 02912 USA
Brown Univ, Dept Math, Box 1917, Providence, RI 02912 USA
Broeker, Reinier
Hoffstein, Jeff
论文数:
0
引用数:
0
h-index:
0
机构:
Brown Univ, Dept Math, Box 1917, Providence, RI 02912 USA
Brown Univ, Dept Math, Box 1917, Providence, RI 02912 USA
Hoffstein, Jeff
[J].
MATHEMATICS OF COMPUTATION,
2016,
85
(300)
: 1901
-
1927
[7]
THE EICHLER COMMUTATION RELATION FOR THETA-SERIES WITH SPHERICAL-HARMONICS
WALLING, LH
论文数:
0
引用数:
0
h-index:
0
WALLING, LH
[J].
ACTA ARITHMETICA,
1993,
63
(03)
: 233
-
254
[8]
CUBIC ANALOG OF THETA-SERIES .2.
PATTERSON, SJ
论文数:
0
引用数:
0
h-index:
0
PATTERSON, SJ
[J].
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK,
1977,
296
: 217
-
220
[9]
LATTICES AND THETA-FUNCTION IDENTITIES .2. THETA-SERIES
GANNON, T
论文数:
0
引用数:
0
h-index:
0
机构:
MCGILL UNIV,DEPT PHYS,MONTREAL H3A 2T8,QUEBEC,CANADA
MCGILL UNIV,DEPT PHYS,MONTREAL H3A 2T8,QUEBEC,CANADA
GANNON, T
LAM, CS
论文数:
0
引用数:
0
h-index:
0
机构:
MCGILL UNIV,DEPT PHYS,MONTREAL H3A 2T8,QUEBEC,CANADA
MCGILL UNIV,DEPT PHYS,MONTREAL H3A 2T8,QUEBEC,CANADA
LAM, CS
[J].
JOURNAL OF MATHEMATICAL PHYSICS,
1992,
33
(03)
: 871
-
887
[10]
FOURIER COEFFICIENTS OF GENERALIZED EISENSTEIN SERIES OF DEGREE-2
MIZUMOTO, S
论文数:
0
引用数:
0
h-index:
0
MIZUMOTO, S
[J].
PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,
1983,
59
(06)
: 241
-
244
←
1
2
3
4
5
→